# SDR VNAA0104004

- Difficulty date: April 9, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 14,678 hours, 12,543 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: AC69965
- Part serial: 104
- Condition: Failed
- Location: Aprking Brake
- Part time: 7,758 hours, 6,644 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW RECEIVED A EMERGENCY PARKING BRAKE ACCUMULATOR LOW PRESSURE WARNING MESSAGE DURING FLIGHT.  THE FLIGHT CREW REFERENCED THE QUICK REFERENCE HANDBOOK AND RETURNED TO THE FIELD.  THE LANDING WAS MADE WITHOUT INCCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY PARKING BRAKE VALVE IN ACCORDANCE WITH DONIER MAINTENANCE MANUAL 32-43-02.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
